Alert archive / Alabama / Small Craft Advisories in 2011
Small Craft Advisory 37, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 22, 2011, 3:22 PM CST. It took effect at Nov 22, 2011, 9:00 PM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2011, 3:22 PM CST (21:22 UTC)
- In effect from
- Nov 22, 2011, 9:00 PM CST
- Expired
- Nov 23, 2011, 4:24 AM CST
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
970 WHUS74 KMOB 222122 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 322 PM CST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT THIS EVENING INTO THURSDAY MORNING... .A FRONT WILL MOVE OVER AREA WATERS TONIGHT...BRINGING STRONG OFFSHORE FLOW TO AREA COASTAL WATERS. SOME SETTLING WILL OCCUR WEDNESDAY DURING THE DAY...BUT AS OVERNIGHT COOLING OCCURS...WINDS WILL AGAIN RISE. GMZ630-650-655-670-675-230530- /O.NEW.KMOB.SC.Y.0037.111123T0300Z-111124T1600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 322 PM CST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST THURSDAY. * WINDS: WINDS WILL BECOME NORTHERLY AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS. WINDS WILL SETTLE TO 15 TO 20 KNOTS DURING THE DAY WEDNESDAY...BUT WILL AGAIN RISE TO AROUND 20 KNOTS WEDNESDAY NIGHT. * SEAS: SEAS WILL BUILD TO AROUND 3 FEET NEAR SHORE TO AROUND 7 FEET WELL OFFSHORE. SEAS WILL SETTLE WITH THE WINDS DURING THE DAY WEDNESDAY...BUT ARE AGAIN EXPECTED TO RISE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
940 WHUS74 KMOB 230342 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 942 PM CST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT THIS EVENING INTO THURSDAY MORNING... .A FRONT WILL MOVE OVER AREA WATERS TONIGHT...BRINGING INCREASING SOUTHWEST WINDS FOLLOWED BY WIND SHIFT TO NORTHWEST AROUND 20 KNOTS BEHIND THE FRONT. SEAS WILL INCREASE TO AS HIGH AS 7 FEET OFFSHORE THROUGH WEDNESDAY. GMZ630-650-655-670-675-231145- /O.CON.KMOB.SC.Y.0037.000000T0000Z-111124T1600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 942 PM CST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THURSDAY. * WINDS: BECOMING NORTH AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS. WINDS BRIEFLY DECREASE TO 15 TO 20 KNOTS WEDNESDAY...BUT WILL INCREASE AGAIN TO AROUND 20 KNOTS WEDNESDAY NIGHT. * SEAS: BUILDING TO AROUND 3 FEET NEAR SHORE AND AROUND 7 FEET WELL OFFSHORE. SEAS WILL DECREASE WITH THE WINDS DURING THE DAY WEDNESDAY...BUT INCREASE AGAIN WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
820 WHUS74 KMOB 231024 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 424 AM CST WED NOV 23 2011 ...SMALL CRAFT ADVISORY HAS BEEN CANCELLED... .MODERATE TO STRONG OFFSHORE WINDS WILL FOLLOW IN THE WAKE OF A COLD FRONT MOVING THROUGH THE MARINE AREA BUT WILL NOT SATISFY WIND OR SEA CRITERIA FOR A SMALL CRAFT ADVISORY. GMZ630-650-655-670-675-231130- /O.CAN.KMOB.SC.Y.0037.000000T0000Z-111124T1600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 424 AM CST WED NOV 23 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. MODERATE TO STRONG OFFSHORE WINDS WILL FOLLOW IN THE WAKE OF A COLD FRONT MOVING THROUGH THE MARINE AREA BUT WILL NOT SATISFY WIND OR SEAS CRITERIA FOR A SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 22, 12:33 PM CST, 2 hours 49 minutes earlier.
Area forecast discussion, Nov 22, 12:33 PM CST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE MOBILE AL 1233 PM CST TUE NOV 22 2011 .MESOSCALE UPDATE...A SOLID LINE OF SHOWERS AND THUNDERSTORMS OVER CENTRAL MS HAS BEGUN TO ACCELERATE THIS AFTERNOON AS A COLD POOL BECOMES ESTABLISHED (EVIDENT BY THE LARGE STRATIFORM PRECIP BEHIND THE LINE.) GIVEN THIS ACCELERATION...IT PUTS THE LINE INTO OUR REGION MUCH SOONER THAN PREVIOUSLY ANTICIPATED AND WELL IN ADVANCE OF THE COLD FRONT. THE LATEST TIMING PUTS THE LINE OF STORMS FROM BUTLER...WAYNESBORO...TO RICHTON BY 2 PM...AND NEAR THE I-65 CORRIDOR BETWEEN 5-6 PM. MLCAPES HAVE RISEN TO 800-1200 J/KG AHEAD OF THE LINE WITH 0-6KM BULK SHEAR OF 40-50 KT...SUPPORTIVE OF BOWING SEGMENTS AND DAMAGING WIND GUSTS.LATEST SPC MESOANALYSIS SHOWS 0-1 KM SRH OF 150-250 M2/S2...WHICH IS SUPPORTIVE FOR ISOLATED TORNADOES. AS WITH ANY QLCS EVENT...WE WILL HAVE TO WATCH FOR SPIN-UPS EMBEDDED WITHIN THE MAIN LINE OF STORMS. WE WILL ALSO HAVE TO WATCH FOR QUICK SPIN UPS IN DISCRETE ACTIVITY AHEAD OF THE LINE AS SOME THUNDERSTORMS HAVE DEVELOPED...INDICATING THE CAP IS WEAKENING AND IN SOME CASES HAS BROKEN. THEREFORE...WE HAVE ISSUED A TORNADO WATCH FOR OUR INLAND COUNTIES ALONG AND WEST OF I-65 UNTIL 5 PM. UNCERTAINTY IN THE EVOLUTION OF THE COLD POOL AND THE SEVERE THREAT EXISTS THIS EVENING. IT IS POSSIBLE THAT THE LINE BEGINS TO 'LAY DOWN' AS THE COLD POOL WEAKENS AND BECOMES E-W ORIENTED THIS EVENING...SIMILAR TO WHAT IS ALREADY OCCURRING OVER SOUTH CENTRAL LOUISIANA. IF THIS DOES OCCUR...THEN THIS BOUNDARY WILL IN TURN INTERACT WITH THE APPROACHING SHORTWAVE AND COLD FRONT TONIGHT...POSSIBLY BRINGING A BETTER CHANCE OF ISOLATED SEVERE FURTHER SOUTH TOWARD THE COAST. WE WILL CONTINUE TO REEVALUATE THIS POTENTIAL THROUGH THE COURSE OF THE AFTERNOON. 34/JFB && .AVIATION... (18Z ISSUANCE)... MODERATE SOUTH-SOUTHWESTERLY FLOW WILL BRING GENERALLY MVFR CIGS/VISBYS INTO THE AFTERNOON...WITH DROPS TO IFR AS THE TSRA COVERAGE INCREASES LATER THIS AFTERNOON THROUGH THE EVENING. AS THE SYSTEM MOVES EAST OF THE AREA...THE FRONT ASSOCIATED WITH THIS SYSTEM WILL PUSH TO THE EASTERN EDGES OF THE FA BY SUNRISE WEDNESDAY. /16 && .SHORT TERM (TODAY AND TONIGHT)...PERSISTENT SOUTHEAST WINDS IN THE 5-10 KNOT RANGE HAVE WORKED TO PREVENT FOG FORMATION OVER SOUTHEAST MISSISSIPPI AND MUCH OF SOUTHWEST AND SOUTH CENTRAL ALABAMA. THERE HAS BEEN SOME PATCHY DENSE FOG NEAR BFM AND 79J BUT OTHERWISE VISIBILITIES HAVE BEEN 2 MILES OR BETTER. VISIBILITIES OVER THE COASTAL WATERS ARE 3 MILES OR BETTER AS WELL. FURTHER EAST OVER THE NORTHWEST FLORIDA PANHANDLE...THE DENSE FOG FORMED EARLIER WHERE WINDS DECOUPLED...BUT HAS SINCE LIFTED OVER MOST OF THE AREA EXCEPT FOR PATCHY DENSE FOG NEAR NSE AND PNS. BASED ON THESE TRENDS...HAVE CANCELLED THE DENSE FOG ADVISORY FOR BOTH LAND AND MARINE AREAS. THE REMAINDER OF THE FORECAST PERIOD WILL SEE A COLD FRONT MOVE THROUGH THE AREA PRECEDED AND ACCOMPANIED BY STORMS...WITH A POTENTIAL FOR STRONG AND POSSIBLY A FEW SEVERE STORMS. A SURFACE LOW CURRENTLY OVER ARKANSAS IS ASSOCIATED WITH A VIGOROUS SHORTWAVE SWEEPING ACROSS THE SOUTHERN PLAINS. THE SURFACE LOW MOVES NORTHEAST AND ALONG THE OHIO RIVER VALLEY THIS AFTERNOON AND LATER BRINGS A TRAILING COLD FRONT THROUGH THE FORECAST AREA LATE THIS EVENING INTO THE OVERNIGHT HOURS. A RATHER MOIST AIRMASS IS IN PLACE OVER THE SOUTHWESTERN PORTION OF THE AREA WITH DEWPOINTS IN THE MID TO UPPER SIXTIES...WITH RELATIVELY DRIER AIR OVER THE REMAINDER OF THE AREA WITH DEWPOINTS IN THE MID FIFTIES LEFT OVER FROM A DISSIPATING SURFACE WEDGE. DEWPOINTS IN THE DRIER REGION ALSO INCREASE TO THE MID SIXTIES DURING THE DAY AS A 10 KNOT SOUTHERLY FLOW USHERS MORE MOISTURE INTO THE REGION. MODEL SOUNDINGS OVER THE AREA INITIALLY SHOW A SIGNIFICANT LIMITING FACTOR FOR STRONG CONVECTIVE DEVELOPMENT DUE TO WARM TEMPERATURES IN THE 800-650 MB LAYER AS SEEN IN NAM/GFS SOUNDINGS. LIGHT TO MODERATE DEEP LAYER LIFT OVER THE AREA DURING THE DAY AND ADDITIONAL MOISTURE IN THE 30 KNOT 850 MB FLOW BOTH ACT TO IMPROVE THE CONVECTIVE PROFILE. THE CAP IS ELIMINATED OVER THE NORTHWESTERN PORTION OF THE AREA BY 00Z AND LATER ELIMINATED FURTHER EAST OVERNIGHT. THE CAP IS EFFECTIVE AT LIMITING WHAT COULD HAVE BEEN SIGNIFICANTLY HIGHER INSTABILITY VALUES...WITH 0-1 KM MLCAPES TOPPING OUT AROUND 1000 J/KG OVER THE NORTHWESTERN PORTION LATE THIS AFTERNOON...WITH VALUES DOWN TO 600 ELSEWHERE. THIS AREA OF BEST MLCAPES WORKS EASTWARD WITH THE APPROACH OF THE FRONT DURING THE EVENING HOURS THEN DROPS OFF QUICKLY AFTER MIDNIGHT AS THE LACK OF DAYTIME HEATING FINALLY TAKES ITS TOLL. THE 30 KNOT 850 MB FLOW DOES MANAGE TO PRODUCE 0-1 KM HELICITIES OF 150-200 M2/S2 BUT IS OUT OF PHASE FROM THE BEST INSTABILITY AND IN A REGION OF MLCAPES NEAR 600-700 J/KG...WITH HELICITIES IN THE HIGHEST CAPE VALUES REMAINING LESS THAN 100 M2/S2. PER COORDINATION WITH SPC....THIS ENVIRONMENT IS MARGINALLY SUPPORTIVE FOR A FEW SEVERE STORMS WITH THE MAIN RISK DAMAGING STRAIGHT LINE WINDS ALTHOUGH A BRIEF AND WEAK ISOLATED TORNADO CANNOT BE RULED OUT. WILL HAVE CHANCE POPS MAINLY THIS AFTERNOON FOR MUCH OF THE AREA...EXCEPT LIKELY POPS OVER THE NORTHWESTERNMOST COUNTIES WHERE A BROKEN BAND OF STORMS NEAR THE APPROACHING FRONT WILL BEGIN TO MOVE INTO THE AREA. CATEGORICAL POPS WORK ACROSS THE AREA OVERNIGHT AS THE BROKEN BAND OF STORMS MOVE THROUGH AHEAD OF AND ALONG THE FRONT. THE MESOLOW DEVELOPMENT NOTED BY THE DAYSHIFT IS INDICATED BY MODELS TO DEVELOP FURTHER NORTH AWAY FROM THE FORECAST AREA...BUT WILL HAVE TO CLOSELY MONITORED FOR CHANGES. /29 && .LONG TERM (WEDNESDAY THROUGH MONDAY)...THE COLD FRONT WILL MOVE EAST OF THE AREA WEDNESDAY MORNING WITH A COOLER AND DRIER AIRMASS MOVING INTO THE REGION. THIS WILL MAINTAIN GENERALLY CLEAR SKIES AND DRY WEATHER THROUGH THE END OF THE WEEK. HIGHS WILL BE IN UPPER 60S AND LOW 70S. LOWS WILL START OUT IN THE LOW 40S INLAND TO NEAR 50S ALONG THE COAST AND GRADUALLY MODERATE THROUGH THE END OF THE WEEK. HIGH PRESSURE WILL MOVE EAST OF THE AREA BY SATURDAY WITH LOW LEVEL SOUTHEAST FLOW DEVELOPING AS ANOTHER COLD FRONT APPROACHES THE AREA. THIS FRONT IS EXPECTED TO MOVE ACROSS THE GULF COAST SATURDAY NIGHT INTO SUNDAY MORNING WITH A LINE OF SHOWERS AND THUNDERSTORMS. THE COLDEST AIRMASS OF THE SEASON WILL FOLLOW IN THE WAKE OF THIS FRONT WITH HIGHS ONLY IN THE 50S AND LOWS IN THE 30S FOR THE START OF NEXT WEEK. /13 && .MARINE...A SURFACE LOW OVER THE SOUTHERN PLAINS PASSES NORTH OF THE AREA THIS AFTERNOON INTO TONIGHT AND BRINGS A COLD FRONT THROUGH THE MARINE AREA OVERNIGHT. LIGHT TO MODERATE ONSHORE WINDS AHEAD OF THE FRONT INCREASE TO 15-20 KNOTS THIS EVENING THEN SWITCH TO THE NORTHWEST IN THE WAKE OF THE FRONT. THE OFFSHORE FLOW GRADUALLY SUBSIDES WEDNESDAY INTO THURSDAY AS A STRONG SURFACE HIGH BUILDS INTO THE SOUTHEAST STATES. A LIGHT TO MODERATE EASTERLY FLOW PREVAILS THURSDAY NIGHT THEN INCREASES AND BECOMES SOUTHEASTERLY FRIDAY INTO SATURDAY AS A COLD FRONT ADVANCES ACROSS THE SOUTHERN PLAINS. THE COLD FRONT IS ANTICIPATED TO MOVE THROUGH THE MARINE AREA LATE SATURDAY NIGHT INTO SUNDAY MORNING WITH A STRONG NORTHWEST FLOW IN THE WAKE OF THE FRONT. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 79 58 72 49 / 40 80 10 00 PENSACOLA 78 63 73 50 / 40 80 20 00 DESTIN 76 64 72 50 / 30 80 30 00 EVERGREEN 80 57 71 42 / 40 80 10 00 WAYNESBORO 80 52 69 42 / 60 90 00 00 CAMDEN 79 54 69 41 / 50 80 10 00 CRESTVIEW 80 62 74 43 / 40 80 30 00 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Nov 22, 1:03 PM CST, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...MESOSCALE UPDATE... NATIONAL WEATHER SERVICE MOBILE AL 103 PM CST TUE NOV 22 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-231200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 103 PM CST TUE NOV 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO INTERIOR SOUTHEASTERN MISSISSIPPI BY 3 PM. THE LINE IS EXPECTED TO PROGRESS TO THE I-65 CORRIDOR BY 7 PM AND FURTHER EAST THEREAFTER. A TORNADO WATCH IS IN EFFECT UNTIL 5 PM. THE MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS BETWEEN 55 TO 65 MPH AND ISOLATED WEAK TORNADOES UP TO EF-2 INTENSITY. PLEASE DO NOT FOCUS SOLELY ON THE THUNDERSTORM LINE BECAUSE ISOLATED DEVELOPING CELLS AHEAD OF THE LINE WILL BE CAPABLE OF PRODUCING ISOLATED TORNADOES AS WELL WITH THE GREATEST CHANCE FROM ABOUT 15 MILES SOUTH OF HIGHWAY 84 AND POINTS NORTH THROUGHOUT INTERIOR SOUTHWESTERN ALABAMA AND SOUTHEASTERN MISSISSIPPI. THERE IS SOME UNCERTAINTY AS TO EXACTLY HOW THE LINE WILL EVOLVE AFTER 5 PM. WE EXPECT SOME OVERALL WEAKENING OF THE LINE AFTER DARK ON THE NORTH END. THE SOUTHERN END OF THE LINE...HOWEVER...WILL LIE WEST TO EAST AND INDIVIDUAL THUNDERSTORMS WILL BEGIN MOVING ALONG THE OLD BOUNDARY LEFT BY THE EARLIER THUNDERSTORM LINE. THIS WILL POTENTIALLY RAISE THE THREAT OF SEVERE WEATHER FURTHER SOUTH OF HIGHWAY 84 AFTER DARK AND DURING THE EVENING...INCLUDING THE FAR WESTERN FLORIDA PANHANDLE. PLEASE BE AWARE THAT FURTHER UPDATES MAY BE NEEDED. THE THUNDERSTORM THREAT WILL END ALTOGETHER BY MIDNIGHT ALONG THE I-65 CORRIDOR AND BY 5 AM FROM CRENSHAW COUNTY ALABAMA TO DESTIN FLORIDA. MODERATE TO STRONG WINDS OVER THE MARINE AREA TONIGHT MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...WEDNESDAY AFTERNOON THROUGH MONDAY MODERATE TO STRONG WINDS OVER THE MARINE AREA MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH WEDNESDAY NIGHT AND AGAIN FROM FRIDAY NIGHT THROUGH MONDAY AS A STRONG COLD FRONT MOVES THROUGH THE REGION. NO OTHER HAZARDOUS WEATHER IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE NECESSARY MAINLY DURING THE AFTERNOON AND EVENING HOURS.
In the hours before
Local storm report, Nov 22, 9:23 AM CST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
923 AM CST TUE NOV 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM WATER SPOUT 3 S DAUPHIN ISLAND 30.22N 88.13W
11/22/2011 GMZ650 AL COAST GUARD
COAST GUARD REPORTED WATER SPOUT SOUTH OF DAUPHIN ISLAND.
&&
JWSpecial weather statement, Nov 22, 11:24 AM CST, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1124 AM CST TUE NOV 22 2011 ALZ055-221815- MONROE AL- 1124 AM CST TUE NOV 22 2011 ...A STRONG THUNDERSTORM WILL AFFECT MONROE COUNTY IN SOUTHWEST ALABAMA...THROUGH 1215 PM CST... AT 1122 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTHWEST OF FRISCO CITY...OR 10 MILES NORTHWEST OF MEGARGEL...AND MOVING NORTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... PETERMAN... MONROEVILLE... BEATRICE... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 8:46 AM CST | Special Marine Warning | MOB | 44 min | |
| Nov 22, 9:12 AM CST | Special Marine Warning | MOB | 48 min | |
| Nov 22, 1:57 PM CST | Severe Thunderstorm Warning | MOB | Choctaw | 63 min |
| Nov 22, 4:04 PM CST | Special Marine Warning | MOB | 116 min | |
| Nov 22, 5:37 PM CST | Special Marine Warning | MOB | 53 min | |
| Nov 22, 5:46 PM CST | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 44 min |
Nearby
Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.